Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Opticrom Allergy Eye Drops contain the active ingredient sodium cromoglicate, a non-steroid antihistamine used to treat red, watery, itchy eyes associated with hay fever, dust mite allergies and pet fur allergies. Antihistamines work by blocking the production of histamine, which is the body’s immune response to allergens, such as pollen.
Opticrom Allergy Eye Drops are an effective way to bring relief to red, watery, itchy eyes associated with hay fever, dust mite allergies and pet fur allergies without a prescription. They are suitable for adults and children over the age of six. Talk to your doctor or pharmacist before using with other medicines.
Opticrom Allergy Eye Drops are available without a prescription and can be purchased with your weekly shop down the medicines aisle in the supermarket, a pharmacy or online pharmacy. Opticrom Allergy Eye Drops can be taken on a long term basis, but a new bottle will be needed every four weeks. If your symptoms do not improve after a few days, consult your doctor or pharmacist. Consult your pharmacist for information on taking Opticrom Allergy Eye Drops and always follow the advice of your doctor or pharmacist. Inform your doctor or pharmacist if you are taking any other medicines, are pregnant or breastfeeding.
Adults and children over the age of six can take one to two drops per eye four times per day. Do not use in children under the age of six. Always follow the instructions of your doctor or pharmacist.
Always wash hands before using Opticrom Allergy Eye Drops. When opening the bottle for the first time, there is a tamper-proof ring. Do not use it if the ring around the lid is unsealed. To break the tamper-proof ring, tighten the screw cap until it breaks. The inside of the screw cap contains a spike to break the seal on the bottle. Once the tamper-proof ring is broken and removed, tighten the screw cap until the seal on the bottle is broken. If you wear contact lenses, remove them. Tilt head back. Squeeze on to two drops inside the lower eyelid without touching the eye. Close eye and wipe away the excess liquid with a tissue. Repeat in the other eye as needed. Put the lid back on. If you wear contact lenses, wait at least fifteen minutes after using Opticrom Allergy Eye Drops before putting them back in. Children should be supervised while using Opticrom Allergy Eye Drops. Young children will need help using Opticrom Allergy Eye Drops. A responsible adult should always take the bottle back after use.
If you miss a dose of Opticrom Allergy Eye Drops take the dose as soon as you remember unless it is nearly time for the next dose. Do not double dose. It is okay to miss a treatment if you forget. Your symptoms may return if you cease using Opticrom Allergy Eye Drops.
Store Opticrom Allergy Eye Drops out of sight and reach of children. Do not use past the expiry date printed on the bottle. Always store in the original container. Do not store above 25 degrees C after opening. Only use one bottle per person to avoid cross-contamination. Opticrom Allergy Eye Drops cannot be disposed of with regular household waste. Bring any unused eye drops to the pharmacy for disposal.
Opticrom Allergy Eye Drops are used to treat seasonal allergic conjunctivitis, more commonly known as red, itchy sore eyes related to hay fever or other allergic conditions such as a dust mite or pet fur allergy. Opticrom Allergy Eye Drops work by blocking histamine production in the eyes, reducing swelling, itchiness and red sore eyes. These drops can be taken long term but always consult a doctor or pharmacist before using, especially if you are taking any other medications. Consult a doctor or pharmacist if your symptoms do not improve. Precautions need to be taken if you wear contact lenses: after drops have been inserted into bare eyes, do not reinsert lenses for at least fifteen minutes.
Opticrom Allergy Eye Drops take two to three days to bring relief to symptoms. If symptoms do not improve or become worse, consult your doctor or pharmacist immediately.
Allergy Eye Drops include blurry vision and stinging or burning in eyes immediately after use. Do not drive, operate heavy machinery or apply makeup until after these side effects disappear. They can last a few minutes. Any longer and you need to consult your doctor or pharmacist. The sodium cromoglicate found in Opticrom Allergy Eye Drops can cause an allergic reaction in rare cases. Cease use if you notice a worsening of the symptoms of red, watery, itchy eyes associated with the allergy. Cease use if you see a rash, difficulty swallowing or breathing, swelling of lips, face, throat or tongue and immediately consult a doctor. Alert your doctor or pharmacist if you notice any side effects, including ones not listed in the patient information leaflet.
Do not use Opticrom Allergy Eye Drops if you are allergic to any of the ingredients, including the inactive ones. Tell your doctor or pharmacist about any other medications you are taking, including other over-the-counter treatments and remedies and t if you are pregnant or planning on becoming pregnant as Opticrom Allergy Eye Drops may not be suitable for you. Please also consult if you are breastfeeding.
Special precautions need to be taken if you are a contact lens wearer when using Opticrom Allergy Eye Drops. Benzalkonium Chloride may discolour contact lenses and cause eye irritation.
You may experience blurry eyesight for a few minutes after dosage. Do not drive, operate heavy machinery or apply makeup until this passes. Consider this when using before work, school or anywhere else you need to drive to, as it will take longer to get ready. If you experience blurry vision for longer than a few minutes after a dose, consult your pharmacist or doctor.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
22 September 2020